# SDR CA080215002

- Difficulty date: February 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,605 hours
- Engine: Garrtt TFE7312
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 7013348931
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THIS DAU WAS ORIGINALLY REMOVED FROM ANOTHER OPERATOR ACFT WITH THE FAULT, LOSS OF N1 AND N2 INDICATION. MFG TESTED THE UNIT AND RETURNED IT TO SERVICE WITH NO FAULT FOUND, WITH ALL THE APPROPRIATE CERTIFICATION. THE UNIT WAS INSTALLED ON OUR ACFT IN NR1 POSITION WITH THE PROPER FUNCTION CHECK CARRIED OUT. DURING ENGINES RUN, ALL ENGINES INDICATIONS WERE NORMAL. A FEW HOURS LATER, WHILE THE ACFT WAS TAXIING OUT THE NR1 ENGINE INDICATION STARTED TO FLICKER. ACFT RETURNED TO OUR HANGAR WHERE THE DAU NR1 WAS REPLACED. DAU WILL BE RETURNED TO  WILL ALL THE PROPER DOCUMENTATION TO MAKE SURE THIS UNIT GET FINALLY REPAIRED. (TC NR 20080215002)
